# SDR CA040326003

- Difficulty date: March 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,579 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Binding
- Location: Throttle Control
- Part time: 10,352 hours
- Component: Throttle Contro, Aero
- Component part number: 2100140007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THROTTLE ACTION STIFF. MAINTENANCE TROUBLESHOT PROBLEM TO NR 1 ENGINE THROTTLE CONTROL GEARBOX BINDING.  NR 1 THROTTLE CONTROL GEARBOX REPLACED.  IT IS NOTED THAT AD CF-2004-01, HAS BEEN ISSUED AGAINST GEARBOX P/N 2100140-007, ALTHOUGH IN THIS CASE IT WAS A PILOT REPORTED DEFECT AND NOT AS A RESULT OF AN INSPECTION IAW THE AD.
